# SDR X7PA121511

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N881VP
- Make and model: Cessna 560XL
- Aircraft serial: 5606018
- Aircraft time: 1,378 hours, 988 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Condition: Chafed
- Location: Tail Equipment
- Part time: 1,378 hours, 988 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED FAILED ECU ASPIRATOR HIGH PRESSURE TUBE, BROKEN ECU ASPIRATOR TO COASLESCER TUBE & CHAFED RUDDER BIAS BLEED AIR TUBE ON PREFLIGHT.  THIS CONDITION APPEARS TO BE DUE TO POOR ROUTING AND ON GOING CHAFING BETWEEN THE ASPIRATOR AND RUDDER BIAS PLUMBING OVER AN UNKNOWN AMOUNT OF TIME.
